# SDR MASA2019112112152

- Difficulty date: November 21, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 39,253 hours, 29,297 cycles
- Engine: Ge CF348C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

CREW DIERTED & DECLARED AN EMERGENCY FOR A LH ENGINE DEGRADED IN FLT FOR 2 SECS.	PLACED FADEC ON MEL.
